# SDR UPS97222567

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE P/F, EMERGENCY LIGHTS DID NOT COME ON WHEN TESTED AT COCKPIT DOOR.  REPLACED BATTERIES ON EMERGENCY BAT PACK LIGHT (S/N 39810).
